# SDR CA960910022

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21011403
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED FROM FLIGHT WITH DOUBLE PRESSURIZATION FAILURE. MAINTENANCE ACTION INVOLVED REPLACING #1 AND OUTFLOW VALVE ACTUATOR (P/N 20219741) AND #1 AND #2 OUTFLOW VALVE MOTOR (P/N 20220141). ALSO #2 PRESSURE CONTROLLER RPLACED. PRESSURIZATION SYSTEM CHECKED SERVICEABLE.
